# SDR SIMA20120727002

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 24,371 hours, 22,500 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Odor
- Location: Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3972, THE CREW REPORTED THAT DURING CLIMB AND CRUISE, STRONG ELECTRICAL/PHOSPHORUS ODOR THROUGH OUT THE AIRCRAFT.  THE ODOR DIMINISHED AFTER TURNING THE RECIRCULATION FAN OFF.  AIRCRAFT LANDED WITHOUT INCIDENT & REMOVED FROM SERVICE.  COMPLIED WITH FAULT ISOLATION MANUAL TASK 21-20-00-810-801-A,  AIR CONDITIONING-DISTRIBUTION-SMOKE/ABNORMAL ODOR IN THE CABIN/COCKPIT-UNKNOWN SOURCE FOUND AFT GASPER FAN PRODUCING ODOR.  REMOVED AND REPLACED IAW 21-23-03.  OPS CHECKED GOOD, NO DEFECT NOTED.  AIRCRAFT RETURNED TO SERVICE.
